# SDR WX0A2022111631781

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N312NV
- Make and model: Airbus A319-111
- Aircraft serial: 2289
- Aircraft time: 49,797 hours, 33,757 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Part serial: 15559
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA MEGAPHONE BROKEN. / REMOVED AND INSTALLED FWD MEGAPHONE IAW A/C LOPA DRAWING # A1250004L03 OPS CK GOOD IAW AMM 25-65-51."
